I am 26 years old, recently got married, and started birth control pills for the first time last saturday night (first day of my period). Well, sunday morning I got up and noticed that my whole face was red and very swollen. It appeared to be a huge rash from my forhead down to my neck. I also had rashes all over my arms. I have never had an allergic reaction like this before in my life, and I tried to figure out what it could have been. I did the same thing and ate the same food I always did. I could not find anything different except that I took birth control for the first time the night before. My breasts also felt tender which is something I never had before. So, I am assuming it's the birth control (ortho-tri). If I am allergic to this type of birth control, am I pretty much allergic to the rest of the birth control pills? I am trying to figure out what I could do instead of the pills, but the diaphragms and the other implants just aren't something I would be comfortable with. We are using condoms, but I want to be extra safe and protect myself as well. Any advice? Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.